# SDR SWAA2021082497367

- Difficulty date: July 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOC ON RIB 95.96 AT RT HORIZONTAL STABILIZER ; 2021-348686 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N 15259471 DUE DATE 06 FEB 22; [02] REPLACED RIB LEADING EDGE LOC ON STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 TEM 9 AND 51-40-02 PART NUMBER USED SWA 186A1352-6 P.O 2021 178648; [03] REPLACED RIB LEADING EDGE LOC ON STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 TEM 9 AND 51-40-02 PART NUMBER USED SWA 186A1352-6 P.O 2021 178648; [04] REPLACED RIB LEADING EDGE LOC ON STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 TEM 9 AND 51-40-02 PART NUMBER USED SWA 186A1352-6 P.O 2021 178648
